# SDR DL757091064

- Difficulty date: June 23, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 74,969 hours, 36,917 cycles
- Engine: Pwa PW2037
- Engine time: 64,540 hours, 32,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716303
- Condition: Fod
- Location: Nr 2
- Part time: 64,540 hours, 32,024 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL290...CREW REPORTED POP FROM RT ENG. ENG VIBE AT 5.0. FELT HEAVY VIBRATION. RETARDED THROTTLES AND   STILL HAD VIBRATION. SHUTDOWN RT ENGINE. UPON ARRIVAL.  FLT CREW AND CONTRACT MTC REPORTED THAT THERE WAS SIGNIFICANT DAMAGE TO THE NOSE COWL INLET AND FAN BLADES. ON FURTHER  INVESTIGATION...CONTRACT MTC FOUND THAT THE FORWARD WATER   SERVICE VALVE WAS PARTIALLY OPEN AND THERE WAS ICE BUILD UP WHEN THE PANEL WAS OPENED. SUSPECT ICE FROM PANEL THE CAUSE OF THE DAMAGE.    NUMBER 2 ENGINE CHANGED
